# SDR 99T64R251AR

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5220 · Emergency Exits
- Part: Window Frame
- Condition: Corroded
- Location: Bs 717-742
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2286 - FORWARD LT O/W EXIT DOOR, CORROSION WINDOW FRAME INTERNAL.  STA 717-742.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  INSTALLED HYSOL EA 9309NA TO FRAME, FAIRED TO ORIGINAL THICKNESS OF FRAME.  TREATED AND PRIMED PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
